# SDR DALA14011860959

- Difficulty date: February 23, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 62,316 hours, 46,824 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 2L BS 1418. LONGERON REMOVED IAW SRM 5130-2.  NEW SECTION OF LONGERON AND SPLICE DRILLED AND TRIMMED SRM 53-02, FIG 18.   NEW LONGERON AND SPLICE WERE INSTALED IAW SRM 53-07, FIG 18 AND 51-30-2 , 51-30-5.
